Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Recurrent redness, dry flaking skin & blisters around lips. Taken valtrex & steroids. What could be this?

For the past 4 or 5 months I have been suffering from alot of redness, swelling , dry flaking skin, and water like blisters on and around my lips . My doctor has had me take Valtrex and steriods several times for this condition and it seemss to help. But these symptoms seem to reoccur again about 2 or 3 weeks after finishing the medication . What could this be?
Asked On : Thu, 5 Jul 2012
Answers:  1 Views:  162
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
From your description, it seems to be due to an allergic or immune related cause. Recurrence is common in such cases. Detecting the causative allergen and avoiding the contact will be helpful.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Thu, 5 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor